# SDR SIMA20210409003

- Difficulty date: April 9, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 38,816 hours, 34,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BRACKET ABOVE F/A SEAT IS BROKEN-C/A-RAR EMERGENCY FLASHLIGHT & FLASHLIGHT BRACKET LOCATED ABOVE F/A SEAT IAW AMM 33-50-16.
